# SDR USVA109514

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100246
- Condition: Cracked
- Location: Fs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS HEAVY CORROSION AND CRACK FS 1016, BETWEEN RBL 5 T0 20.  REPAIRED BEAM PER SRM 53-10-9.  (M)
